I wanted to suicide and realized it was a bad choice after i took the pills... I took 14 8mg ondansetron hcl pills, 2 tylenol severe cold pills, and 2 Dayquil liquicaps... i took them at 4 pm earlier its now 1:18. At felt drunk the whole time =(. if it helps im a 16 year old male weighing 124 pounds.
What can ondansetron hcl overdose do?
Question posted by justinlawry on 27 June 2011
Last updated on 25 August 2020 by lara7
I see this was posted years ago. I have found myself in some challenging situations accidentally before. I am hoping you are now living your life to your fullest and perhaps you can take this experience and let it help you with others who may face the same challenge or difficult circumstances in their life.
Please haave someone take you to the ER or call 911 immediatley! The ondansetron can kill you for sure at the dose you have taken. It may not happen all at once tho' At 16 you are just beginning your life. I know you don't feel that way right now, but believe me it is. you must be feeling depressed about life in general to do this & I understand those feelings. I have tried to copy & paste the side effects so here is what I found, & PLEASE call 911 ! No one will blame you or think badly of you for doing this. You need help my friend. I hope this is not too late.:
Ondansetron side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as: •
blurred vision or temporary vision loss (lasting from only a few minutes to several hours);
slow heart rate, trouble breathing;
anxiety, agitation, shivering;
feeling like you might pass out; or
urinating less than usual or not at all.
Now call 911 Please? Mary 632009 from someone who cares.
I'm praying that you get this post. Taking an overdose of any kind needs to be addressed by getting proper medical attention. Please go to the ER and let them know what you have done. Trying to commit suicide is not the answer to your problems. There are solutions, please try to seek help.
The overdose of odansetron can cause temporary blindness and severe constipation. You have taken enough to cause these issues. Please seek medical attention.
We are here to support you anyway we can. Please post and let us know how you are doing,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.